www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3288

Title: Exact sample size calculations for exponential family models
Authors: LINDSEY, James
Issue Date: 1997
Publisher: BLACKWELL PUBL LTD
Citation: JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES D-THE STATISTICIAN, 46(2). p. 231-237
Abstract: A simple general formula is given for exact calculations of sample size for any member of the linear exponential family, which includes generalized linear models with known or fixed dispersion parameter.
Notes: LIMBURGS UNIV CTR,DIEPENBEEK,BELGIUM.
URI: http://hdl.handle.net/1942/3288
DOI: 10.1111/1467-9884.00079
ISI #: A1997XH17700013
ISSN: 0039-0526
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.